Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|Duke - Thu Oct 13, 2005 4:52 pm|
ive had alot of problems recently with depresson and phycosis caused by this (unwanted thoughts and so on..) and ahwile ago spent some time in the pychiatric ward of my hospital because of it.
while i was there to help me sleep they gave me zopiclone (imovane) the first time i took it i experienced a massive sense of euphorea, and have been taking it on and off ever since for that exact reason (rather then just to sleep). aswell as the sense of euphoria it also calms me down and alows me to be able to process all my thoughts, i also do not get anymore of the unwanted thoughts.
ive been off it for over a week know and ive notice a spiral in my "life" i cant relax iam getting the unwanted thoughts back again and iam expereincing nightmeres again.
so really of zopiclone stops all this is it such a bad thing to want it so badly?
|Nurse4you - Thu Oct 13, 2005 10:38 pm|
You state that Zopiclone helps with other symptoms you have. I recommend you speak with your physician about this. He/She may be willing to prescribe this for you to take daily, provided you take it correctly and don't abuse it. It may also offer some insight into your current condition.
|Duke - Fri Oct 14, 2005 12:49 pm|
and if my dr wont what do i do then. ive been feeling almost as bad as i was when i went into hospital, is it such a bad thing to need this drug i mean we all need something to help us get by mine just happens to be this
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.